# SDR CA120223007

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,616 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2810 · Fuel Storage
- Part: Plug
- Part number: 350A77121321
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FOUND LEAKING ON HANGER FLOOR. FOUND TO BE PLUG ON FUEL TANK, THIS ITEM IS MADE OUT OF RUBBER.  RUBBER WAS CRACKED AROUND INTERAL CIRCUMFERENCE.  REPLACED PART, NO FURTHER PROBLEM.
